Rezidivierende abdominelle Koliken, Myalgien und Mononeuritis multiplex. [Recurrent abdominal colic, myalgia and mononeuritis multiplex]

Détails

ID Serval
serval:BIB_8EE71D16ACD6
Type
Article: article d'un périodique ou d'un magazine.
Sous-type
Etude de cas (case report): rapporte une observation et la commente brièvement.
Collection
Publications
Titre
Rezidivierende abdominelle Koliken, Myalgien und Mononeuritis multiplex. [Recurrent abdominal colic, myalgia and mononeuritis multiplex]
Périodique
Zeitschrift fur Gastroenterologie
Auteur(s)
Folwaczny  C., Scheller  A., Schenk  F., Hallfeldt  K., Klauser  A., Schenkirsch  G., Seibold  C., Pickardt  C. R.
ISSN
0044-2771 (Print)
Statut éditorial
Publié
Date de publication
09/1998
Volume
36
Numéro
9
Pages
839-45
Notes
Case Reports
English Abstract
Journal Article --- Old month value: Sep
Résumé
The case of a 30-year-old male, who presented with a three months history of fever, night sweats, weight loss and myalgia is reported. Subsequently abdominal cramps, bloody diarrhea and mononeuropathy multiplex developed. An abdominal and renal angiogram showed changes of vascular structures diagnostic for polyarteritis nodosa. An immunosuppressive treatment (Prednisolon 100 mg/day and Cyclophosphamid 200 mg/day) was started. However, diffuse peritonitis as the aftermath of bowel infarction, which comprised the total length of the jejunum and the proximal parts of the ileum, developed at the third week of this treatment. Despite immediate surgical resection of the ischemic bowel septic complications occurred and the patient died.
Mots-clé
Adult Colic/*etiology Cyclophosphamide/administration & dosage Fatal Outcome Humans Ileum/blood supply Immunosuppressive Agents/administration & dosage Infarction/diagnosis/etiology Ischemia/diagnosis/drug therapy Jejunum/blood supply Male Muscle Cramp/*etiology Neuritis/*etiology Polyarteritis Nodosa/*diagnosis/drug therapy Prednisolone/administration & dosage
Pubmed
Web of science
Création de la notice
24/01/2008 14:28
Dernière modification de la notice
03/03/2018 19:20
Données d'usage